Cohomology groups of the class groups over a Z p extension

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)337-348
Number of pages12
JournalActa Arithmetica
Volume120
Issue number4
DOIs
Publication statusPublished - 2005 Dec 1

Fingerprint

Cohomology of Groups
Class Group

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

@article{00e8357f004a48aeb1c43159c05c6677,
title = "Cohomology groups of the class groups over a Z p extension",
author = "Soogil Seo",
year = "2005",
month = "12",
day = "1",
doi = "10.4064/aa120-4-2",
language = "English",
volume = "120",
pages = "337--348",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "4",

}

Cohomology groups of the class groups over a Z p extension. / Seo, Soogil.

In: Acta Arithmetica, Vol. 120, No. 4, 01.12.2005, p. 337-348.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Cohomology groups of the class groups over a Z p extension

AU - Seo, Soogil

PY - 2005/12/1

Y1 - 2005/12/1

UR - http://www.scopus.com/inward/record.url?scp=33645133714&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33645133714&partnerID=8YFLogxK

U2 - 10.4064/aa120-4-2

DO - 10.4064/aa120-4-2

M3 - Article

VL - 120

SP - 337

EP - 348

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 4

ER -